# SDR DJFA2009041

- Difficulty date: November 6, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N709LX
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 7,223 hours, 4,344 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Intermittent
- Location: Pitch Feel
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, CREW REPORTED "PITCH FEEL FAIL" EICAS MESSAGE ILLUMINATED.  ON APPROACH, CREW REPORTED ABNORMAL NOISES FROM THE FLAP/WING AREA.  EMERGENCY WAS DECLARED AND ACFT LANDED SAFELY.  MX INTERROGATE THE SYS COMPUTER AND FOUND NO FAULTS PRESENT.  TECHS REPLACED BOTH PITCH FEEL ACTUATORS FOR PRECAUTIONARY MEASURES.
